MathSciNet Relay Station
MathSciNet bibliographic data
MR1988535 57N10
Frigerio, Roberto; Martelli, Bruno; Petronio, Carlo Complexity and Heegaard genus of an infinite class of compact 3-manifolds. Pacific J. Math. 210 (2003), no. 2, 283–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement